Alert archive / Wyoming / High Wind Watches in 2011

High Wind Watch 25, NWS Cheyenne, WY

November 4, 20114 counties in Wyoming

NWS Cheyenne, WY issued this high wind watch at Nov 4, 2011, 2:50 PM MDT for 4 counties in Wyoming. It took effect at Nov 5, 2011, 12:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 4, 2011, 2:50 PM MDT (20:50 UTC)
In effect from
Nov 5, 2011, 12:00 PM MDT
Expired
Nov 5, 2011, 2:06 AM MDT
In force
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.8 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2011-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2011-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2329 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

105 
WWUS75 KCYS 042050
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
250 PM MDT FRI NOV 4 2011

...STRONG AND GUSTY WEST TO NORTHWEST WINDS TO AFFECT PORTIONS OF
SOUTHEAST WYOMING ON SATURDAY...

.A FAST MOVING STORM SYSTEM WILL MOVE OVER THE CENTRAL ROCKIES
EARLY SATURDAY MORNING AND THEN INTO THE NORTHERN PLAINS SATURDAY
NIGHT. A DEVELOPING COLD FRONT WILL MOVE ACROSS SOUTHEAST WYOMING AS
THIS OCCURS...BRINGING STRONG AND GUSTY WINDS TO THE WIND PRONE
AREAS OF SOUTHEAST WYOMING SATURDAY AFTERNOON THROUGH THE EARLY
SATURDAY NIGHT. LIGHT SNOW WILL OCCUR WITH THE WIND AS WELL AND
COULD REDUCE VISIBILITIES AT TIMES. WINDS WILL SLOWLY EASE THROUGH
THE NIGHT.

WYZ106-110-116-117-051200-
/O.NEW.KCYS.HW.A.0025.111105T1800Z-111106T0900Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
250 PM MDT FRI NOV 4 2011

...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT. 

* TIMING...WINDS WILL INCREASE AFTER NOON ON SATURDAY...BECOMING
  STRONG AND GUSTY THROUGH THE EARLY AFTERNOON. THE WINDS WILL
  CONTINUE THROUGH THE EARLY OVERNIGHT PERIOD AND WILL STEADILY
  EASE BY SUNRISE.

* WINDS...WEST TO NORTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS
  AROUND 60 MPH ARE POSSIBLE.

* IMPACTS...THOSE TRAVELING IN AREAS ALONG AND WEST OF THE LARAMIE
  RANGE MAY BE AFFECTED BY STRONG WINDS AND SUDDEN GUSTS. THIS
  COULD ESPECIALLY BE THE CASE FOR THOSE WITH LIGHTWEIGHT OR HIGH
  PROFILE VEHICLES ON INTERSTATE 80 NEAR ARLINGTON AND IN THE
  SOUTHERN LARAMIE RANGE AND FOOTHILLS...IN ADDITION TO
  INTERSTATE 25 NEAR BORDEAUX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

WYZ115-051200-
/O.NEW.KCYS.HW.A.0025.111105T1800Z-111106T0400Z/
LARAMIE VALLEY-
INCLUDING THE CITY OF...LARAMIE
250 PM MDT FRI NOV 4 2011

...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING. 

* TIMING...WINDS WILL INCREASE AFTER NOON ON SATURDAY...BECOMING
  STRONG AND GUSTY THROUGH THE EARLY AFTERNOON. THE WINDS WILL
  CONTINUE THROUGH THE EARLY EVENING AND WILL STEADILY EASE
  THROUGH THE NIGHT.

* WINDS...WEST TO NORTHWEST WINDS OF 35 TO 40 MPH WITH GUSTS
  UP TO 60 MPH ARE POSSIBLE.

* IMPACTS...THOSE TRAVELING ON INTERSTATE 80...HIGHWAY 130 OR
  HIGHWAY 30 IN THE NORTHERN LARAMIE VALLEY MAY BE AFFECTED BY
  STRONG WINDS AND SUDDEN GUSTS. THIS COULD ESPECIALLY BE THE CASE
  FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

RJM
1 follow-up statement
013 
WWUS75 KCYS 050806
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
206 AM MDT SAT NOV 5 2011

...STRONG WINDS TO AFFECT PORTIONS OF SOUTHEAST WYOMING TODAY...

.A FAST MOVING STORM SYSTEM WILL DRAG A COLD FRONT ACROSS
SOUTHEAST WYOMING TODAY...BRINGING STRONG AND GUSTY WINDS TO THE
WIND PRONE AREAS OF SOUTHEAST WYOMING THIS AFTERNOON AND TONIGHT.
LIGHT SNOW WILL ALSO OCCUR WITH THE WIND AS WELL AND COULD REDUCE
VISIBILITIES AT TIMES. WINDS WILL SLOWLY EASE AFTER MIDNIGHT.

WYZ115-050915-
/O.CAN.KCYS.HW.A.0025.111105T1800Z-111106T0400Z/
LARAMIE VALLEY-
INCLUDING THE CITY OF...LARAMIE
206 AM MDT SAT NOV 5 2011

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WATCH. 

ALTHOUGH WEST TO NORTHWEST WINDS WILL GUST TO 50 MPH AT TIMES THIS 
AFTERNOON AND EARLY THIS EVENING...HIGH WINDS ARE NO LONGER
ANTICIPATED IN THE LARAMIE VALLEY. THEREFORE...THE HIGH WIND
WATCH HAS BEEN CANCELLED.

$$

WYZ106-110-116-117-052100-
/O.UPG.KCYS.HW.A.0025.111105T1800Z-111106T0900Z/
/O.NEW.KCYS.HW.W.0047.111105T1800Z-111106T1300Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
206 AM MDT SAT NOV 5 2011

...HIGH WIND WARNING IN EFFECT FROM NOON MDT TODAY TO 6 AM MST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM NOON MDT TODAY TO 6 AM MST
SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...WINDS WILL INCREASE AFTER NOON AND CONTINUE THROUGH
  TONIGHT. THE STRONGEST WINDS WILL MOST LIKELY OCCUR BETWEEN 6
  PM AND MIDNIGHT.

* WINDS...WEST TO NORTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS 
  AROUND 60 MPH ARE POSSIBLE. 

* IMPACTS...THOSE TRAVELING IN AREAS ALONG AND WEST OF THE LARAMIE
  RANGE MAY BE AFFECTED BY STRONG WINDS AND SUDDEN GUSTS. THIS
  COULD ESPECIALLY BE THE CASE FOR THOSE WITH LIGHTWEIGHT OR HIGH
  PROFILE VEHICLES ON INTERSTATE 80 NEAR ARLINGTON AND IN THE
  SOUTHERN LARAMIE RANGE AND FOOTHILLS...IN ADDITION TO INTERSTATE
  25 NEAR BORDEAUX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND
TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

HAHN

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Nov 4, 11:34 AM MDT, 3 hours 16 minutes earlier.

Area forecast discussion, Nov 4, 11:34 AM MDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1134 AM MDT FRI NOV 4 2011

.AVIATION...18Z TAFS. VFR THROUGH 12Z. AFTER 12Z...A COLD FRONT
WILL MOVE TO A DOUGLAS TO LARAMIE LINE BY 18Z WITH SCATTERED TO
NUMEROUS SNOW SHOWERS BEHIND THE COLD FRONT PRODUCING LIFR AND IFR
AND MOUNTAIN OBSCUREMENT AND VFR ELSEWHERE. WEST TO SOUTHWEST
WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH AFTER
COLD FRONTAL PASSAGE.  RUBIN

&&

.PREV DISCUSSION... /ISSUED 320 AM MDT FRI NOV 4 2011/

SHORT TERM...TODAY THROUGH SATURDAY NIGHT...
A SHORTWAVE TROUGH WILL APPROACH THE CWA THEN MOVE RAPIDLY NORTHEAST
OF THE CWA THROUGH SATURDAY NIGHT.  TODAY WILL BE WARMER OVER THE
CWA WITH STRONG WINDS ALONG AND WEST OF THE LARAMIE RANGE AHEAD OF
THE SHORTWAVE TROUGH.  SOUTHWEST WIND FLOW ALOFT OVER THE CWA WILL
INCREASE AND SLOWLY BACK TODAY.  WILL CONTINUE THE IDEA OF WINDS OVER
THE WEST PART OF THE CWA JUST BELOW HIGH WIND CRITERIA TODAY.  GUSTS
EARLY THIS MORNING WERE UP TO 40 MPH AT KDRC.  EVEN THOUGH EXPECTED
700 MB WIND SPEEDS WILL BE UP TO 50 KNOTS...THE FLOW ALOFT IS NOT
FAVORABLE FOR ALL BUT THE FAR WEST PART OF THE CWA.  THAT IS
REFLECTED ON THE LOW LEVEL HEIGHT DIFFERENCES ACROSS THE CWA WHICH
REMAIN BELOW FAVORABLE VALUES.  IN ADDITION...THERE WILL BE LACK OF A
BARRIER INVERSION AIDING THE GAP WINDS.  THERE WILL BE CONSIDERABLE
MID AND HIGH CLOUDS OVER THE CWA IN THE FLOW ALOFT AND THE 700 MB
TEMPERATURES WARM TO AROUND 4C.  THE RESULTING SURFACE TEMPERATURES
WILL BE BACK UP TO AROUND NORMAL TODAY.

THE SHORTWAVE TROUGH HAS JUST ABOUT BOTTOMED OUT ALONG THE WEST COAST
AND WILL MOVE NORTHEAST THROUGH 12Z SUNDAY.  WILL CONTINUE TO FOLLOW
THE TIMING OF THE GFS AND ECMWF WHICH PLACES THE TROUGH OVER WESTERN
WYOMING AND CENTRAL COLORADO AT 18Z SATURDAY.  THE FEATURE THEN MOVES
OVER THE NORTHERN PLAINS SATURDAY NIGHT.  SURFACE CYCLOGENESIS BECOMES
ORGANIZED OVER NORTHEAST COLORADO BY MIDDAY SATURDAY WITH THE SURFACE
LOW THEN MOVING QUICKLY NORTHEAST.  THE SHORTWAVE TROUGH AND SURFACE
LOW SHOULD PRODUCE A PERIOD OF PRECIPITATION OVER MUCH OF THE CWA
WITH THE BEST LIFT SATURDAY MORNING THROUGH MID AFTERNOON SATURDAY.
THE PRECIPITATION WILL BE MAINLY IN THE FORM OF SNOW ABOVE 5500 FEET
MSL WITH ACCUMULATIONS MAINLY OVER AND WEST OF THE LARAMIE RANGE.
THE SNOWY AND SIERRA MADRE RANGES WILL ALSO HAVE OROGRAPHIC WIND
FLOW TO AID IN THE SNOW PRODUCTION.  FOR NOW WILL HAVE ADVISORY
AMOUNTS IN THOSE MOUNTAINS...6 TO 10 INCHES...MAINLY LATE TONIGHT AND
SATURDAY.  THE REST OF THE WESTERN CWA SHOULD RECEIVE 1 TO 3 INCHES
DURING THAT TIME.  FURTHER EAST...THE BEST LIFT WILL BE PROVIDED BY
BRIEF JET DYNAMICS...LASTING A BIT LONGER OVER THE NORTHEAST PART OF
THE CWA.

TEMPERATURES WILL TURN COOLER ON SATURDAY WITH SIGNIFICANT COLD AIR
ADVECTION.  THAT COLD AIR ADVECTION AND INCREASING WESTERLY 700 MB
WINDS WILL ALSO CREATE ANOTHER WINDY PERIOD OVER THE ENTIRE CWA
SATURDAY AFTERNOON AND AT LEAST EARLY SATURDAY NIGHT.  THE LOW LEVEL
HEIGHT DIFFERENCES FROM THE MODELS SUGGEST A HIGH WIND EVENT OVER
SOUTHEAST WYOMING AND A POSSIBLE ADVISORY OVER THE PANHANDLE.  THE
WINDS COMBINED WITH THE SNOW OVER THE ELEVATIONS ABOVE 7500 FEET WILL
PRODUCE BLOWING SNOW AND POOR CONDITIONS.  AT THIS TIME...WILL HOLD
OFF ON ANY WINTER HIGHLIGHTS FOR THE MOUNTAINS AND LET LATER SHIFTS
TAKE A LOOK.  WILL ALSO HOLD OFF ON THE ISSUANCE OF A HIGH WIND
WATCH FOR SATURDAY AFTERNOON AND EVENING DUE TO THE UNCERTAINTY.
HOWEVER...WILL ISSUE A STATEMENT TALKING ABOUT THE UPCOMING SNOW AND
WINDS.

LONG TERM...SUNDAY THROUGH THURSDAY...
TEMPERATURES WILL BE A LITTLE COOLER ON SUNDAY BEHIND DEPARTING
UPPER SYSTEM THAT WILL LIFT INTO SOUTH CENTRAL CANADA. BROAD UPPER
TROFFING OVER THE WESTERN AND CENTRAL CONUS WILL DRIFT SLOWLY
EASTWARD KEEPING TEMPERATURES A BIT ON THE COOL SIDE OVER THE CWA
INTO EARLY NEXT WEEK BEFORE NUDGING UPWARD WEDNESDAY AND THURSDAY
AS UPPER RIDGING MOVES OVER THE REGION. GENERALLY DRY ACROSS MOST
OF THE CWA DURING THE PERIOD AS WELL AS BULK OF SHORTWAVE ENERGY
LOOKS TO PASS WELL SOUTH OF THE CWA MONDAY NIGHT INTO TUESDAY
THOUGH SOME MTN SNOW SHOWERS ARE POSSIBLE.

AVIATION...12Z TAF ISSUANCE...
VFR CONDITIONS WILL CONTINUE OVER THE CWA THROUGH EARLY TONIGHT.
CLOUD BASES WILL THEN LOWER FROM WEST TO EAST LATER TONIGHT AND
SATURDAY.  IFR CEILINGS AND VISIBILITIES IN SNOW WILL BE LIKELY
SATURDAY IN AREAS OVER AND WEST OF THE LARAMIE RANGE AND THE SNOWY
AND SIERRA MADRE RANGES WILL BE OBSCURED.  FURTHER EAST...THERE WILL
BE AT LEAST A PERIOD SATURDAY AFTERNOON AND EVENING OF IFR OR MVFR
CEILINGS AND VISIBILITIES IN MAINLY SNOW.  VFR CONDITIONS WILL
RETURN TO THE CWA LATE SATURDAY NIGHT AND CONTINUE THROUGH SUNDAY.

SOUTHWEST SURFACE WINDS WILL GUST AS HIGH AS 45 KNOTS TODAY IN AREAS
ALONG AND WEST OF THE LARAMIE RANGE.  THEN BY SATURDAY AFTERNOON...
WEST TO NORTHWEST WINDS WILL ALSO GUST AS HIGH AS 45 KNOTS OVER MUCH
OF THE CWA AS THE STORM SYSTEM MOVES ACROSS AND EAST OF THE AREA.
THOSE STRONG WINDS WILL CONTINUE THROUGH AT LEAST EARLY SATURDAY
NIGHT.  A WEAK TO MODERATE MOUNTAIN WAVE CAN BE EXPECTED TO THE
LEE OF THE SNOWY RANGE AND LARAMIE PEAK SATURDAY AFTERNOON AND
EVENING.

FIRE WEATHER...
FIRE WEATHER CONCERNS WILL BE MINIMAL OVER THE AREA THROUGH EARLY
NEXT WEEK. TEMPERATURES WILL WARM THROUGH FRIDAY TO NEAR NORMAL AS
HIGH PRESSURE ALOFT WILL BE OVER THE PLAINS.  HOWEVER...RECENT
SNOWFALL WILL HELP TO KEEP MINIMUM RELATIVE HUMIDITY VALUES BETWEEN
25 AND 35 PERCENT.  SOUTHWEST WINDS WILL GUST AS HIGH AS 55 MPH
THROUGH FRIDAY IN SOME AREAS ALONG AND WEST OF THE LARAMIE RANGE.  A
STORM SYSTEM WILL BRING COOLER TEMPERATURES TO THE AREA OVER THE
WEEKEND ALONG WITH SNOW MAINLY ON SATURDAY.  ACCUMULATIONS ARE
LIKELY OVER AND WEST OF THE LARAMIE RANGE...WITH THE LARGEST AMOUNTS
OVER THE SNOWY AND SIERRA MADRE RANGES. WEST TO NORTHWEST WINDS WILL
ALSO BE STRONG ON SATURDAY AFTERNOON AND EVENING AS THE STORM SYSTEM
MOVES OVER AND THEN EAST OF THE CWA.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

WEILAND/EMANUEL
Hazardous weather outlook, Nov 4, 4:17 AM MDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
417 AM MDT FRI NOV 4 2011

NEZ002-003-019>021-054-055-095-096-WYZ102-107-108-113-115>119-
051100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-EAST PLATTE COUNTY-
GOSHEN COUNTY-UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
417 AM MDT FRI NOV 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A LOW PRESSURE SYSTEM WILL BRING SOME RAIN AND SNOW SHOWERS AS
WELL AS GUSTY WINDS SATURDAY INTO SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ101-103>106-109>112-114-051100-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-SNOWY RANGE-
417 AM MDT FRI NOV 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

GUSTY WINDS ARE EXPECTED TO DEVELOP BY THIS AFTERNOON WITH SOME
GUSTS NEAR 50 MPH IN FAVORED AREAS. AREAS OF LIGHT SNOW WILL
SPREAD OVER THE AREA MAINLY TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA ON SATURDAY AND
BRING SNOW SHOWERS AND GUSTY WINDS. THE WINDS AND SNOW WILL TAPER
OFF LATE IN THE DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 2:33 PM MDTWinter Weather AdvisoryCYSAlbany, Carbon30 hr

Nearby

High Wind Watches in Wyoming, 2011Every high wind watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.